MAUDE Adverse Event Report: A & I INDUSTRIES LTD DRIVE; ROLLATOR

A & I INDUSTRIES LTD DRIVE; ROLLATOR
Model Number HCANE-ROLL-SL
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 08/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.We are still awaiting return of the device for evaluation.We will file a followup after evaluation has occured.The end-user was descending the stairs when the device "shifted".The user fell.She hit the left side of her face and her left knee.The left knee had undergone a knee replacement in the past.Upon investigation it was noted that a screw had come out of the device.This screw had reportedly came out of the device on a prior occasion.
 
Event or Problem Description
Drive devilbiss is the initial importer of the device which is a rollator.We are still awaiting return of the device for evaluation.We will file a followup after evaluation has occured.The end-user was descending the stairs when the device "shifted." the user fell.She hit the left side of her face and her left knee.The left knee had undergone a knee replacement in the past.Upon investigation it was noted that a screw had come out of the device.This screw had reportedly came out of the device on a prior occasion.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
A & I INDUSTRIES LTD
lian du industry park
le liu town, shunde district
foshan city, guangdong
CH 
MDR Report Key9090240
Report Number2438477-2019-00064
Device Sequence Number2298509
Product Code ITJ
UDI-Device Identifier00822383584775
UDI-Public822383584775
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/19/2019
Report Date (Section F) 09/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberHCANE-ROLL-SL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/19/2019
Event Location Home
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date12/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight113
Date Report Sent to FDA09/19/2019